# SDR SWAA2022060613496

- Difficulty date: May 31, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 24,093 hours, 11,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER ON FLOOR LEVEL AT ROW 14 DEF MISSING. / [01] INSTALLED EXIT LIGHT COVER AT ROW 14DEF AIW AMM 33-51-01; OPS CHECK GOOD.
